# SDR SWIA201333559

- Difficulty date: May 29, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 44,458 hours, 37,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT FS 518.00 RIGHT SIDE. (C-CHECK) PERMANENTLY REPAIRED RT SIDE PRESSURE FLOOR SILL WEB BETWEEN FS 513.00 & FS 529.00 IAW REO.
